MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG
Model Number EVOKE CLOSED LOOP STIMULATOR (CLS)
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported experiencing difficulties using the external components, evoke patient controller (epc) and evoke charger kit.It was reported that for the epc and the charger to connect, the patient had to place the device behind their back, which was straining their shoulder.It was reported that a separate planned procedure was expected to resolve their pain and therefore the patient's scs system was explanted.
 
Additional Manufacturer Narrative
The explanted evoke closed loop stimulator (cls), leads, and active anchors were returned to saluda for analysis.The cls passed functional testing.A reference charger and evoke patient controller (epc) were connected successfully with the returned cls, and the reported difficulty could not be replicated.A saluda representative had confirmed that the external components were functioning as expected when checked during multiple follow-up visits.Log reviews indicated some instances of charging sessions in a short period of time, which appear consistent with the patient losing connection between the two devices resulting in an ended charging session.The manufacturing records were reviewed, and the product met all requirements for release with no anomalies identified.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw
AS   2113
MDR Report Key19473413
Report Number3021836309-2024-00254
Device Sequence Number20561201
Product Code LGW
UDI-Device Identifier09352307000292
UDI-Public09352307000292
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Model NumberEVOKE CLOSED LOOP STIMULATOR (CLS)
Device Catalogue Number3002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown